# SDR SWIA202162622

- Difficulty date: August 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLAP BPSU MOUNTING BOLTS ARE CORRODED   (C-CHECK- RO 11/11/21)   REPLACED AND INSTALLED NEW HARDWARE ON RH FLAP BPSU IAW CRJ 200 AMM 27-51-10-400-801 STEPS 3.B.(4), (6)-(7). REPLACED ONE AT A TIME AND NO ELECTRICAL CONNECTORS WERE DISCONNECTED.
